# SDR LR7A9730

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 6120 · Propeller Controlling System
- Part: Nts Valve
- Part number: 6509256
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENG SHUTDOWN DUE TO RPM FOLLOWING POWER LEVER POSITION.  REMOVED AND REPLACED NTS VALVE IAW N ITEM CARD N61-13 AND ALSO, REMOVED AND REPLACED PITCHLOCK VALVE IAW N ITEM CARD N61-13.  OPS AND LEAK CHECK NORMAL.
